# SDR GLBA2013060600257

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,799 hours, 42,924 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE AFX DISABLE ILLUMINATES WHEN AUTOFEATHER IS ON AND NEITHER ENGINE IS ARMED, TORQUES ARE MATCHED DURING DECENT-APPROACH.  MX CLEANED AND RESECURED PCB CONNECTORS.
